# SDR TSAA9855214

- Difficulty date: April 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N807AL
- Make and model: Boeing 737-2T4
- Aircraft serial: 23443
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Bushing
- Condition: Corroded
- Location: Rt Horiz Stab
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HORIZONTAL STABILIZER RT SIDE UPPER AFT BUSHING CORRODED.  REPAIRED BUSHING PER ECO 2895.  BLEND OUT DIMENSION 1.2560 INCH BY 1.2640 INCH.  AIRCRAFT RETURNED TO SERVICE.  (M)
